# SDR YENA2024060500829

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,357 hours, 2,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR BARREL / FR 75-76 AND STGR 32-36LH / WASTE ACCESS PANEL CUTOUT DOUBLER / CORROSION - PERMANENT REPAIR.  (CONSIDERED AS A MAJOR REPAIR)
